# SDR SWAA2022101459871

- Difficulty date: October 14, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N7884G
- Make and model: Boeing 737-76N
- Aircraft serial: 30133
- Aircraft time: 68,544 hours, 29,249 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: M1670
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH OUTSIDE EMERGENCY LIGHTS AFT OF THE WING INOP / [01] REPLACED M1670 BATTERY PACK PER AMM 33-51-06. OPS GOOD.
